# SDR AALA201704289022

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 97,103 hours, 15,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT MIDDLE SEAT RIGHT  WILL NOT TEST.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
